Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Sharp instant pain in eye and headache for a minute long. Reason?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2011
Answered : 4583 Questions
sharp instant pain in eye , then headache, lasted about one minute
Posted Tue, 22 May 2012 in Headache and Migraines
Answered by Dr. Aashish Raghu 40 minutes later
Hi there.

You have provided with good information and I appreciate it. In order to guide you appropriately, I will need a few more details regarding your problem, so please answer the following questions in as much detail as possible.

Since when are you having these headaches ?

What aggravates and relieves these attacks ?

Do you get pain in one or both eyes ?

Is there any visual disturbance like blurred vision, dizziness, eye itching, eye discharge, eye redness, nausea or vomiting ?

Are you on any medication ?

Have your eyes been tested for refractive error and other ocular examination recently ?

Any medical history like diabetes, hypertension ?

According to your history, many possible causes exist for this clinical picture like glaucoma, conjunctivitis, migraine, cavernous sinus thrombosis, muscle spasms etc.

It is important to present with a complete history in order for a proper diagnosis to be achieved.

It is imperative t get examined by your Ophthalmologist and possibly your Neurologist for the right diagnosis and management to help in possible cure and prevent complications.

You may take Paracetamol or Acetaminophen under medical supervision for relief from your headaches.

Eat healthy. Keep well hydrated. Exercise moderately daily. Get 6-8 hours of sleep daily.

I hope I have answered your query. I will be available to answer your follow up queries.

Wishing speedy recovery.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor